Relations on irredundance and domination number for six regular graph with girth 3

Downloads

DOI:

https://doi.org/10.26637/MJM0803/0021

Abstract

In this paper, we discuss about the irredundant number, upper irredundnat number and domination number denoted by ir(G(n)),IR(G(n)) and γ(G(n)) respectively for 6-regular graphs of n vertices with girth 3 . Here, G(n) denotes the 6-regular graphs on n vertices with girth 3 . We further establish some relation between ir(G(n)),IR(G(n)) and γ(G(n)).

Keywords:

6-regular graph, Girth, Irredundant set, Irredundant number, Dominating set, Domination number

Mathematics Subject Classification:

Mathematics
  • C. Jayasekaran Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil - 629003, Tamil Nadu, India.
  • S. Delbin Prema Department of Mathematics, KPR Institute of Engineering and Technology, Coimbatore - 641407, Tamil Nadu, India.
  • S.V. Ashwin Prakash Research Scholar, Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil-629003, Tamil Nadu, India.
  • Pages: 856-861
  • Date Published: 01-07-2020
  • Vol. 8 No. 03 (2020): Malaya Journal of Matematik (MJM)

E.J. Cockayne and C.M. Mynhardt, The sequence of upper and lower domination, independence and irredundance numbers of a graph, Discrete Mathematics, 122(1993), 89-102.

S. DelbinPrema and C. Jayasekaran, Relations on Irredundance and domination number in Quartic graphs with girth 3, Journal of Advanced Research in Dynamical and Control Systems, 10(14)(2018), 1719-1729.

T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker Inc. New York., Vol. 208 (1998).

T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker, New York , (1998).

O. Ore, Theory of Graphs, American Mathematical Society. Colloq. Publ. (American Mathematical Soc. Providence. $R I), 38(1962)$.

D.B. West, Introduction to Graph Theory, Second Ed., Prentice-Hall, Upper Saddle River, NJ, (2001).

  • NA

Metrics

PDF views
36
Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-07-2020

How to Cite

C. Jayasekaran, S. Delbin Prema, and S.V. Ashwin Prakash. “Relations on Irredundance and Domination Number for Six Regular Graph With Girth 3”. Malaya Journal of Matematik, vol. 8, no. 03, July 2020, pp. 856-61, doi:10.26637/MJM0803/0021.